# SDR DALA2025072105476

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 49,865 hours, 25,978 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 ECAM DR PAGE IND - PASSENGER DRS / CABIN EMERG EXIT - CLSD IND R2.   R/R RT FWD SLIDE ARMED IND LIGHT PER A319 52-73. (7281750).
